# SDR DALA2016012300543

- Difficulty date: January 18, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 70,197 hours, 52,308 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE R1 EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE INDICATOR IN THE RED.  THE R1 EMERGENCY ESCAPE SLIDE WAS REPLACED.
